# SDR ASAA2023022342284

- Difficulty date: February 23, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 70,958 hours, 36,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A81271
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT SHIELD FWD OF CARGO DOOR IS CORRODED. GROUNDED - YES. REMOVED AND REPLACED AFT PIT SHIELD FWD OF CARGO DOOR IAW B737-700 SRM 51-40-02-0G-0.W= 1" O= .050" R= .023" L= 2" D= .027".
